# SDR CA991027045

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Bearing
- Part number: 2520503
- Condition: Damaged
- Location: Governor
- Part time: 126 hours
- Component: ALAA2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PT GOVERNOR LEVER BEARINGS ARE DEVELOPING FLAT SPOTS INTERNALLY AND EXTERNALLY WHICH DIRECTLY AFFECTS GOVERNOR SPRING TENSION WHICH IN TURN THEN CAUSES THE GOVERNOR TO BLEED OFF EARLY.  THE NET EFFECT IS DROOP.
